Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 51, Pages 2755-2760
http://dx.doi.org/10.1155/S0161171204402373

Classification of weak continuities and decomposition of continuity

Department of Mathematics and Statistics, University of North Florida, Jacksonville 32224, FL, USA

Received 24 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingcheng Tong, “Classification of weak continuities and decomposition of continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 51, pp. 2755-2760, 2004. doi:10.1155/S0161171204402373